# SDR COMA9960356

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

BIRD STRIKE DURING TAKEOFF.  COMPLIED WITH BIRD STRIKE INSPECTION.
